# SDR UPS803231

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779659501
- Condition: Cracked
- Location: Fs 850-857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2-CHECK, MAINTENANCE FOUND CRACK ON LONGERON 4R END FITTING AT FS 850 TO 857.  REPLACED PER SRM 51-1-20D.
